# SDR DALA2024100109595

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION BUSHING IN THE I/B AND O/B LUG I/B ACTUATOR ON AILERON R/H WING. CORRECTIVE ACTION: REPLACED BUSHINGS (2 E/A) OF I/B HINGE FITTING ACTUATOR ON AILERON RH WING, AS PER AIRBUS CMM 57-61-21. (0584604)
